# SDR YENA2024032500445

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 91 hours, 18 cycles
- Engine: Iae PW1133GAJM
- Engine time: 91 hours, 18 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#LAS-BOS. (ETOPS) 'ENG 2 OIL CHIP DECTETED; ENG WAS DEEMED UNSERVICEABLE BY POWERPLANT ENGINEERING. REF WO 1321792 FOR REMOVAL AND REPLACEMENT OF ENGINE.'
